# SDR CA010628008

- Difficulty date: June 28, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Beech B-99
- Aircraft time: 46,043 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: 10140255S
- Condition: Damaged
- Location: Wing Fitting
- Part time: 5,720 hours, 10,712 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION ON SPAR, WHEN BOLT WAS BEING INSTALLED IT WAS FOUND THAT AFTER FINAL TORQUE THE BOLT COULD STILL BETURNED QUITE EASILY. BOLT WAS REMOVED AND MAINTENANCE FOUND THAT THREADS WERE RAGGED AND CAUSING THE NUT TO BIND ON THE BOLT. THIS IS THE SECOND CASE WE HAVE SEEN IN THE LAST 6 MONTHS.
